# SDR 95ZZZY0718

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91GT
- Make and model: Snias AS350B
- Aircraft serial: 1289
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5071
- Condition: Leaking
- Location: T/R
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING BEYOND SERVICABLE LIMITS. REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
